Stability analysis of switched time-delay systems

Date
2008-12
Advisor
Instructor
Source Title
Proceedings of the IEEE Conference on Decision and Control
Print ISSN
0191-2216
Electronic ISSN
Publisher
IEEE
Volume
Issue
Pages
2740 - 2745
Language
English
Type
Conference Paper
Journal Title
Journal ISSN
Volume Title
Abstract

This paper addresses the asymptotic stability of switched time delay systems with heterogenous time invariant time delays. Piecewise Lyapunov-Razumikhin functions are introduced for the switching candidate systems to investigate the stability in the presence of infinite number of switchings. We provide sufficient conditions in terms of the minimum dwell time to guarantee asymptotic stability under the assumptions that each switching candidate is delay-independently or delaydependently stable. Conservatism analysis is also provided by comparing with the dwell time conditions for switched delay free systems. © 2008 IEEE.

Course
Other identifiers
Book Title
Keywords
Delay-free systems, Dwell time, Infinite numbers, Lyapunov-razumikhin functions, Piece wise, Stability analysis, Sufficient conditions, Time invariants, Time- delays, Time-delay systems, Asymptotic analysis, Asymptotic stability, Delay control systems, Switching functions, Time delay, System stability
Citation
Published Version (Please cite this version)